# SDR UPS99830570

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flapwell
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, RT WING FLAPWELL DAMAGED BY FLAP ACT LINK FAILURE.  *S/D*  REF DMI D178387 INTERIM REPAIR TO RT WING AUX SPAR.  TRANSFERRED TO NRC 626624 C/W REPAIR PER EO DC8-5720-11513-A.  OK FOR A ONE TIME FLIGHT TO DHC FOR PERMANENT REPAIR.
